MAUDE Adverse Event Report: AMO MANUFACTURING NETHERLANDS TECNIS ODYSSEY TORIC II IOL; LENS, MULTIFOCAL INTRAOCULAR

AMO MANUFACTURING NETHERLANDS TECNIS ODYSSEY TORIC II IOL; LENS, MULTIFOCAL INTRAOCULAR
Model Number DRT150
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Dry Eye(s) (1814); Headache (1880); Eye Pain (4467)
Date of Event 06/02/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Section a5 and a6: unknown/not provided.Section d6b.If explanted, give date: unknown/not provided.Section h3: the device was not returned for evaluation; therefore, a failure analysis of the complaint device cannot be completed.A review of records including device history and complaint trending will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.Attempts were made to obtain the missing information; however, no additional information has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that after an uncomplicated cataract surgery in which the preloaded multifocal toric intraocular lens (iol) was implanted in the left eye, the patient experienced dry eye which would not resolve with eye drops or eye ointment (which were standard of care).The patient also experienced persistent headache and pain while reading.It was noted that daily activities were affected by the patient¿s symptoms.The patient sought a second referral and decided to proceed with an iol exchange in the left eye.The replacement lens is unknown.It is unknown if the any medical or surgical intervention was required.Patient outcome is unknown.No further information was provided.
 
Additional Manufacturer Narrative
Corrected data: upon further review it was noted that section g4: pma/510(k) number in the initial mdr was inadvertently submitted missing the ¿p¿ before the numerical value.The complete number is p980040.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
TECNIS ODYSSEY TORIC II IOL
Common Device Name
LENS, MULTIFOCAL INTRAOCULAR
Manufacturer (Section D)
AMO MANUFACTURING NETHERLANDS
van swietenlaan 5
groningen, groningen 9728 NX
NL  9728 NX
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key23441919
Report Number3012236936-2025-000286
Device Sequence Number8625606
Product Code MFK
UDI-Device Identifier05050474811379
UDI-Public(01)05050474811379(17)271114
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberDRT150
Device Catalogue NumberDRT1500210
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/06/2025
Supplement Date Received by Manufacturer12/15/2025
Initial Report FDA Received Date10/31/2025
Supplement Report FDA Received Date01/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/14/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient SexFemale
Patient Weight71 KG